# SDR YENA2020021840179

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 65,629 hours, 23,527 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PER AEROMAN WORK ORDER 2020-12/1, WCC# 2020-42019, FOUND BROKEN RUDDER TIP (326AT) ON VERTICAL STABILIZER; PER AEROMAN WORK ORDER 2020-12/1, WCC# 2020-42019, PERFORMED PERMANENT REPAIR ON RUDDER TIP (326AT) ON VERTICAL STABILIZER IAW A320 SRM 55-44-00-300-008. THIS IS A CAT A REPAIR AND NO FURTHER ACTION IS REQUIRED.
